MAUDE Adverse Event Report: VASCULAR SOLUTIONS, INC TURNPIKE SPIRAL; CATHETER

VASCULAR SOLUTIONS, INC TURNPIKE SPIRAL; CATHETER
Model Number 5640
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 02/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A manufacturing record review was completed and zero nonconformance's were found.The returned product evaluation confirmed that a piece of the distal tip was missing from the catheter.The separated piece was reported as left in the patient.The damage found on the catheter was consistent with over torqueing against resistance.
 
Event or Problem Description
Turnpike spiral was damaged.The information reported was the "wire came off the tip of the catheter in the vessel".It is reported that the tip was not retrieved and not on the wire.It was reported as no impact or injury to patient.The patient was stable leaving the lab.

Brand Name
TURNPIKE SPIRAL
Common Device Name
CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS, INC
6464 sycamore court north
minneapolis MN 55369
MDR Report Key7366991
Report Number2134812-2018-00015
Device Sequence Number16425169
Product Code DQY
UDI-Device IdentifierM20656410
UDI-PublicM20656410
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K151981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date04/07/2019
Device Model Number5640
Device Lot Number606531
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/22/2018
Initial Report FDA Received Date03/23/2018
Patient Sequence Number1
Patient Age71 YR
Patient Weight93